U.S. doctors online nowAsk doctors free
India
A 32-year-old female asked:

5 year old son had ige 3187 and now 1857 in 2012.he was on asthafen for a year and now allegra (fexofenadine).frequeltly falls sick with sudden fever and cough ?

2 doctor answers7 doctors weighed in
Dr. Anthony Rooklin
Allergy and Immunology 49 years experience
Asthma: With a high ige certainly allergy should be suspected but the possibility of a parasitic infection is also in the differential diagnosis. The cough could be an asthma cough and appropriate medication including inhaled steroids may be indicated as a therapeutic trial. If it is asthma then Allegra (fexofenadine) may not do anything for the cough.
Dr. Julian Melamed
Allergy and Immunology 49 years experience
hyperIGE syndrome : Hyper ige syndrome a primary immunodeficiency needs to excluded. Patients frequently have boils elevated ige and other typical features. http://primaryimmune.org/wp-content/uploads/2011/04/hyper-ige-syndrome.pdf.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.